Journal of Research in Applied Mathematics
ISSN (o) : 2394 - 0743   ISSN (p) : 2394 - 0735

Download Certificates (Vol 7 ~ Issue 11)

Kindly print or save in your system. It will be automatically deleted after 30 days of online Publication of your paper. Thank you!

1. A Mathematical Model of Decision-Making of Airport Taxi Drivers
2. Magnetic Field Effect on the Onset of Thermosolutal Convection of an Elastico-Viscous Nanofluid in Porous Medium
3. Modeling of Covid-19 cases and deaths in Uruguay with different, nonlinear growth models
4. Certain Transformations and Summations of Basic Hypergeometric Series
5. Ideal Elements in Ordered Semigroups
6. Some Existence Theorems for Functional Equation Arising In Two Person Zero-Sum Multistage Game.
7. Thede-Sitter Model with Dark Energy
8. Positive Periodic Solutions for a Nonlinear Delay Difference Equation
9. Power Series Solutions of Second Order Ordinary Differential Equation Using Frobenius Method
10. Positive Solution to Singular Sixth–Order Differential System with Variable Parameters
11. Statistical Time-Series Forecast via Microsoft Excel (FORECAST.ETS) Built-In Function


Published Issues


Twitter News